MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE BILIARY DRAINAGE STENT V

AOMORI OLYMPUS CO., LTD. SINGLE USE BILIARY DRAINAGE STENT V
Model Number PBD-1033-0710
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during an unknown procedure, it was possible the single use biliary drainage stent had ruptured and caused perforation of the gallbladder duct.It was indicated that this occurred when it was pulled out after being left in place for one to two years and it was "difficult to say that it was used properly".The patient was then transferred to a surgical operation and it succeeded without problems.There were no further reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: h6.The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause was not established; the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the author.

Brand Name
SINGLE USE BILIARY DRAINAGE STENT V
Common Device Name
SINGLE USE BILIARY DRAINAGE STENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21637211
Report Number9614641-2025-00335
Device Sequence Number6687301
Product Code FGE
UDI-Device Identifier04953170347351
UDI-Public04953170347351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPBD-1033-0710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIDEOSCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown